# SDR NACA2024010600002

- Difficulty date: January 6, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,884 hours, 18,993 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON S/C. FOUND RIGHT IDG, OIL LEAK, IDG OUT TEMP (MAINT MSG). AFTER FURTHER INSPECTIONS FOUND IDG PRESSURE RELIEF VALVE UPPER COUPLING COUPLING NUT LOOSE. RETORQUED RIGHT ENGINE IDG PRESSURE RELIEF VALVE COUPLING NUT TO OIL IN TUBE,IN REF WITH B767 AMM 24-11-18,NO FURTHER LEAKS NOTED AT THIS TIME. REMOVED AND REPLACED # 2 ENGINE IDG OIL SCAVENGE FILTER IN REF WITH B767 AMM 24-11-02.  ACCOMPLISHED RIGHT ENGINE IDG FILTER LEAK CHECK IN REF WITH B767 AMM 71-00-00-1501 NO LEAKS NOTED.
